# SDR MWEA020274

- Difficulty date: April 23, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 39,411 hours, 40,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365831
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD D4 IS DENTED ABOUT 8 INCHES FORWARD OF THE AFT END.  FABRICATED AND INSTALLED FLOORBOARD.
